Computational recovery of the homoclinic orbit in porous media convection

Peter Vadasz, Shmuel Olek

Research output: Contribution to journalArticle

31 Scopus citations

Abstract

A simple procedure for computational recovery of the homoclinic orbit in porous media convection is presented.

Original languageEnglish (US)
Pages (from-to)1071-1075
Number of pages5
JournalInternational Journal of Non-Linear Mechanics
Volume34
Issue number6
StatePublished - Nov 1 1999
Externally publishedYes

Keywords

  • Chaos
  • Homoclinic orbit
  • Natural convection
  • Porous media

ASJC Scopus subject areas

  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Computational recovery of the homoclinic orbit in porous media convection'. Together they form a unique fingerprint.

  • Cite this